# SDR SWAA104970

- Difficulty date: August 21, 2010
- Submitted: August 25, 2010
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 46,276 hours, 37,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81000
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EEPLS LENS LOOSE.  REMOVED AND REPLACED EEPLS PER MM.
